# SDR ASAA2013031994207

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,316 hours, 3,485 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400761050
- Condition: Worn
- Location: Nr2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET AND FAN BLADES DETAILED INSPECTION. FOUND FAN DUCT PANEL NR 5 AT APPROX 430 O`CLOCK POS (ALF) HAS DAMAGED FASTENER HEADS FROM BEING LOOSE.  REPLACED NR 5 FAN DUCT PANEL FASTENERS REF MM 72-23-07.
